200MG TABLETS 30 NUREFLEX

200MG TABLETS 30 NUREFLEX View larger

3400933986124

Reckitt - Nurofen - Pharmacie Reckitt - Nurofen - Pharmacie

Nureflex 200 mg tablets containing a drug is a nonsteroidal anti-inflammatory: ibuprofen. It is indicated in the short-term treatment of fever and / or pain such as headaches, flu symptoms, toothache, muscle aches and painful rules

More details

The advice of your pharmacist

Partners with: PILULIER PILBOX TEMPO, PILBOX MAXI DISTRIB WEEKLY

Preview the Shipping Fees - Free Shipping from 99€*
  • Médicament conseil

2,46 € tax incl.

This product is a medicament.

You must check the \"Jai read the manual of this drug\" to add this product to your cart.

This product is a drug. You must certify that you have read the leaflet before you can order this product.

Add to Basket

Add to Wishlist

For warnings, the precautions and cons-indications, please see the instructions.

Description

Nureflex 200 mg tablets containing a drug is a nonsteroidal anti-inflammatory: ibuprofen. It is indicated in the short-term treatment of fever and / or pain such as headaches, flu symptoms, toothache, muscle aches and painful rules

Reserved   adults and children over 20 kg (approximately 6 years)


Composition:

  • Ibuprofen 200 mg per one tablet
  • Excipients: sucrose, stearic acid, croscarmellose sodium, sodium laurylsulphate, sodium citrate, colloidal anhydrous silica, nebulisate gum arabic, talc, carmellose sodium, sucrose, macrogol 6000, titanium dioxide, shellac, black iron oxide (E172 ), propylene glycol (E1520).
    Excipients with known effect: sucrose, propylene glycol


Dosage:

  • Children 20 to 30 kg (approximately 6-11 years)   1 tablet renew desired after 6 hours. Maximum of 3 tablets per day
  • Adults and children over 30 kg   : 1 to 2 tablets, repeated if necessary after 6 hours. Maximum 6 tablets per day

To be taken preferably with meals.

Cons-indications:

  • Allergies, pregnancy, history of peptic problems, bleeding, lupus, severe kidney disease, heart, taking anticoagulant treatment

Oral

Read the instructions carefully.

Packaging:   Box of 30 tablets.

Warnings on drugs

Warning, the drug is not a product like any other. Read the package leaflet before ordering. Do not leave medicines out of reach of children. If symptoms persist, seek the advice of your doctor or pharmacist. Attention to incompatibilities on products in your.

Tell your pharmacist online treatments underway to identify possible incompatibilities. The checkout form contains a custom message field provided for this purpose.

Click here to find record of the drug at the site of the National Security Agency of Medicines and Health Products.

Pharmacovigilance : Report or a related adverse event (s) (s) (s) the use of a drug

NOTICE

ANSM - Last updated: 22/06/2017

Name of the medicinal product

NUREFLEX 200 mg coated tablet

Ibuprofen

framed

Read this leaflet carefully before you start taking this medicine. It contains important information for you.

You should always take this medication exactly as prescribed in this leaflet or by your doctor or pharmacist.

· Keep this leaflet. You might need to read it again.

· Ask your pharmacist for advice or information.

· If you experience any side effects, talk to your doctor or pharmacist. This also applies to any side effects not mentioned in this leaflet. See section 4.

· You should contact your doctor if you experience no improvement or feel less well after:

- 3 days for children and adolescents

- 3 days in case of fever and over 5 days in case of pain in adults.

Do not use this medication for children.

What is in this leaflet?

1. What is NUREFLEX 200mg, coated tablet and in which cases is it used?

2. What information should I take before taking NUREFLEX 200mg, coated tablet?

3. How to take NUREFLEX 200mg, coated tablet?

4. What are the possible side effects?

5. How to store NUREFLEX 200mg, coated tablet?

6. Package contents and other information.

1. WHAT NUREFLEX 200 mg, coated tablet AND WHAT IS IT USED FOR?

OTHER ANALGESICS AND ANTIPYRETICS - ATC code: M0AE01 / N02B

This medicine contains a non-steroidal anti-inflammatory drug: ibuprofen. In adults and children over 20 kg (about 6 years), it is indicated in the short-term treatment of fever and / or pain such as headache, flu-like conditions, dental pain, aches and pains.

2. BEFORE YOU TAKE NUREFLEX 200 mg, coated tablet?

If your doctor has told you about an intolerance to some sugars, contact your doctor before taking this medicine.

This medicine contains sodium. This medicine contains 1.1 mmol (or 25.3 mg) sodium for two tablets of NUREFLEX. To be taken into account in patients controlling their sodium dietary intake.

Do not take NUREFLEX 200mg, coated tablet

· if you are allergic to the active substance or to any of the other ingredients of this medication mentioned in section 6.

· after 5 months of pregnancy (24 weeks of amenorrhea),

· a history of allergy or asthma triggered by the use of this drug or a related drug, including other non-steroidal anti-inflammatory drugs, acetylsalicylic acid (aspirin), rhinitis, swelling or urticaria,

· antecedent allergy to the other constituents of the tablet,

· history of gastrointestinal bleeding or ulcers associated with previous NSAID treatments,

· ulceration or bleeding of the stomach or intestine in progress or recurrence,

· gastrointestinal haemorrhage, cerebral hemorrhage or other ongoing hemorrhage,

· severe liver disease,

· severe kidney disease,

· serious heart disease,

· Systemic lupus erythematosus,

· child under 6 years old because it can swallow and choke.

IN CASE OF DOUBT, IT IS ESSENTIAL TO REQUEST THE NOTICE OF YOUR DOCTOR OR

OF YOUR PHARMACIST.

Warnings and Precautions

Talk to your doctor or pharmacist before taking NUREFLEX 200mg, coated tablet.

In high doses, greater than 1200 mg / day, this drug has anti-inflammatory properties and can cause serious disadvantages that are observed with non-steroidal anti-inflammatory drugs.

Anti-inflammatory / analgesic drugs such as ibuprofen are likely to be associated with a slightly increased risk of heart attack or stroke, especially when used at high doses. Do not exceed recommended dosage or treatment time.

Discuss your treatment with your doctor or pharmacist before taking NUREFLEX 200 mg coated tablets if you :

- have heart problems, heart failure, angina (chest pain) or have had a heart attack, surgical bypass, peripheral arterial disease (poor circulation in the legs or feet due to narrowed arteries or blocked) or any type of stroke (including "mini-stroke" or transient ischemic attack (TIA)),

- have high blood pressure, diabetes, high cholesterol, a family history of heart disease or stroke, or if you are a smoker.

There is a risk of renal failure in dehydrated children and adolescents.

If you are a woman, NUREFLEX 200 mg, coated tablet can alter your fertility. Its use is not recommended in women who wish to conceive a child. In women with reproductive difficulties or in whom breast function tests are ongoing, please talk to your doctor or pharmacist before taking NUREFLEX 200 mg coated tablet.

Elderly patients have a higher risk of adverse effects, particularly for gastrointestinal haemorrhage, ulcers and perforations. Renal, hepatic and cardiac functions should be closely monitored. The dosage should be as low as possible for the shortest time needed to relieve symptoms.

The use of this medication is not recommended in patients with fructose intolerance, glucose-galactose malabsorption syndrome or sucrase / isomaltase deficiency (rare hereditary diseases).

BEFORE YOU USE THIS MEDICINE, CONSULT YOUR DOCTOR IN CASE:

· a history of asthma associated with chronic rhinitis, chronic sinusitis or polyps in the nose. Administration of this specialty may lead to an asthma attack, especially in patients who are allergic to acetylsalicylic acid (aspirin) or to a non-steroidal anti-inflammatory drug ( see section "Never take NUREFLEX 200 mg, coated tablets following cases " ),

· coagulation disorders, and anticoagulant therapy. This medication may cause severe gastrointestinal symptoms,

· digestive antecedents (hiatal hernia, digestive hemorrhage, old stomach or duodenal ulcer),

· heart disease, liver or kidney disease,

· of varicella. This medication is not recommended because of exceptional severe infections of the skin,

· concomitant treatment with other drugs that increase the risk of peptic ulcer or haemorrhage, eg, oral corticosteroids, antidepressants (SSRIs, ie, Selective Serotonin Recapture Inhibitors), medicines preventing the formation of blood clots such as aspirin or anticoagulants such as warfarin. If you are in any of these conditions, talk to your doctor before taking NUREFLEX 200 mg, coated tablet ( see section "Take or use other medicines" ),

· concomitant therapy with methotrexate at doses greater than 20 mg per week or with pemetrexed ( see section "Take or use other medicinal products" ).

DURING TREATMENT, IN CASE:

· of vision problems, PREVENT YOUR DOCTOR,

· gastrointestinal haemorrhage (discharge from the mouth or stool, stool coloration in black), STOP TREATMENT AND IMMEDIATELY CONTACT AN EMERGENCY MEDICAL OR MEDICAL SERVICE,

· of appearances of cutaneous or mucosal signs that resemble a burn (redness with bubbles or blisters, ulcerations), STOP THE TREATMENT AND CONTACT IMMEDIATELY A DOCTOR OR AN EMERGENCY MEDICAL SERVICE,

· of allergy-related signs including asthma attack or sudden swelling of the face and neck ( see section "What are the possible side effects?" ), STOP TREATMENT AND CONTACT IMMEDIATELY A DOCTOR OR A MEDICAL SERVICE EMERGENCY.

This medicine contains a non-steroidal anti-inflammatory drug: ibuprofen .

You should not take other medicines containing non-steroidal anti-inflammatory drugs (including selective cyclooxygenase 2 inhibitors) and / or acetylsalicylic acid (aspirin) at the same time as this medication. Read carefully the instructions for other medicines you are taking to ensure that there are no nonsteroidal anti-inflammatory drugs and / or acetylsalicylic acid (aspirin).

Other medicines and NUREFLEX 200mg, coated tablet

Inform your doctor or pharmacist if you are taking or have recently taken or may take any other medicines.

Always tell your doctor, dentist or pharmacist if you are taking any of the following medications in addition to NUREFLEX 200 mg coated tablet:

· aspirin (acetylsalicylic acid) or other non-steroidal anti-inflammatory drugs

· corticosteroids

· lithium

· methotrexate

· angiotensin converting enzyme inhibitors, diuretics, beta-blockers and angiotensin II antagonists

· some antidepressants (selective serotonin reuptake inhibitors)

· pemetrexed

· ciclosporin, tacrolimus

· other non-steroidal anti-inflammatory drugs (NSAIDs), including selective cyclooxygenase-2 inhibitors

· Medicines used to treat pain and inflammation (example) acetylsalicylic acid unless low doses have been advised by the doctor

NUREFLEX 200 mg coated tablet is likely to affect or be affected by certain other medications. For example :

anti-coagulant drugs (ie, which fluidize the blood / prevent the appearance of clots such as aspirin / acetylsalicylic acid, warfarin, ticlopidine)

medicines that reduce high blood pressure (ACE inhibitors such as captopril, beta-blockers such as atenolol, angiotensin-II receptor antagonists such as losartan)

Some other medicines are also likely to affect or be affected by treatment with NUREFLEX 200mg coated tablet. Therefore, you should always consult your doctor or pharmacist before using NUREFLEX 200 mg tablet coated with other medicines.

· Cardiac glicosides such as digoxin which are drugs used in many cardiac pathologies because their effects can be increased.

· Mifepristone (a drug used for termination of pregnancy). NUREFLEX should not be used within 8-12 days after taking mifepristone, as the effect of mifepristone may be reduced .

· Zidovudine (a drug for the treatment of AIDS) because with the use of NUREFLEX there is an increased risk of haemarthrosis and hematomas in hemophiliac patients with HIV.

NUREFLEX 200 mg, tablet coated with food and drink and alcohol

Not applicable.

Pregnancy, breast-feeding and fertility

If you are pregnant or breastfeeding, think you may be pregnant or plan a pregnancy, ask your doctor or pharmacist for advice before taking this medicine.

Pregnancy

During the first trimester (12 weeks of gestation is 12 weeks after the 1st day of your last period), your doctor may, if necessary, to prescribe the drug.

For 2.5 to 5 months of pregnancy (12 to 24 weeks of amenorrhea), this medication will only be used on the advice of your doctor and in brief dosage. Prolonged use of this medication is strongly discouraged.

After 5 months of pregnancy (beyond 24 weeks of amenorrhea), you should NOT take this medication because its effects on your child can have serious consequences, especially on the cardiopulmonary level and renal, even with a single dose.

If you are taking this medication when you are more than five months pregnant, please speak to your obstetrician gynecologist for appropriate monitoring.

feeding

This drug passes into breast milk. As a precaution, it should be avoided during breastfeeding.

Female fertility

NUREFLEX 200 mg belongs to the class of drugs that can alter female fertility. However, this effect is reversible upon discontinuation of treatment. Avoid taking this medication if you are trying to get pregnant.

Driving and using machines

In rare cases, taking this medicine may cause dizziness and blurred vision.

NUREFLEX 200 mg coated tablet contains sucrose.

3. HOW TO TAKE NUREFLEX 200 mg coated tablet?

Always take this medication exactly as prescribed in this leaflet or as directed by your doctor or pharmacist. Check with your doctor or pharmacist if in doubt.

Dosage

ADULTS TO THE ADULT AND THE CHILD FROM 20 KG (about 6 years).

Painful and / or febrile conditions

In children, the usual dosage is 20 to 30 mg / kg / day in 3 doses per day (not to exceed 30 mg / kg / day).

In children from 20 to 30 kg (approximately 6 to 11 years): 1 tablet (200 mg), to be renewed if necessary after 6 hours. In all cases, do not exceed 3 tablets per day (600 mg).

In adults and children over 30 kg (approximately 11-12 years): 1 to 2 tablets (200 mg), to be renewed if necessary after 6 hours. In all cases, do not exceed 6 tablets per day (1200 mg).

The elderly with an increased risk of adverse effects should use the lowest possible dose for the shortest time necessary to relieve symptoms.

Do not exceed the recommended doses or the duration of treatment (3 days in case of fever, 5 days in case of pain).

The maximum dosage is 6 tablets per day (1200 mg).

Method and route of administration

Oral use.

Swallow the tablet without chewing, with a large glass of water, preferably during meals.

Frequency of Administration

Systematic catch can help prevent fever or pain. They should be spaced at least 6 hours.

Duration of treatment

The duration of use is limited to:

· 3 days in case of fever,

· 5 days in case of pain

In children and adolescents

If the treatment is to be followed for more than 3 days or if the symptoms worsen, it is advisable for the patient to consult a doctor.

In the adult

If the pain persists more than 5 days or the fever more than 3 days , or if they worsen or in the event of another disorder, inform your doctor.

If you feel that the effect of NUREFLEX 200 mg coated tablet is too strong or too weak, talk to your doctor or pharmacist.

If you take more NUREFLEX 200 mg, coated tablet than you should :

In case of accidental overdose or poisoning, STOP TREATMENT AND QUICKLY CONSULT A DOCTOR .

The following signs may occur: Nausea, vomiting, stomach pain, and more rarely diarrhea. Tinnitus, headache, and gastrointestinal bleeding are possible. In cases of more severe poisoning, dizziness, somnolence, rarely excitement, disorientation, convulsions and loss of consciousness may occur. Hyperkalaemia, metabolic acidosis and bleeding can occur in very severe poisoning. Acute renal impairment, hepatic involvement, hypotension, respiratory depression, cyanosis rarely occur. Aggravation of asthma in asthmatics is possible.

If you forget to take NUREFLEX 200 mg, coated tablet:

Do not take a double dose to make up for the single dose that you have forgotten to take.

If you have any further questions on the use of this medication, ask your doctor or pharmacist.

4. WHAT ARE POSSIBLE SIDE EFFECTS?

Like all medicines, this medicine may cause side effects, although not everybody gets them.

The following list of side effects may occur if you are being treated with ibuprofen in the short term. For long-term treatment or if your doctor prescribes a higher dose, adverse event benefits may occur than those described below.

In order to evaluate the side effects, the following frequencies are used:

· Very common: Touch more than 1 user out of 10

· Common: key 1 to 10 users out of 100

· Uncommon: key 1 to 10 users in 1000

· Rare: Touch 1 to 10 users out of 10,000

· Very rare: affects less than 1 user in 10,000

· Not known: Frequency is impossible to estimate based on available data

If any of the following side effects occur, or if any of them worsen or if you notice any effects not listed here, please inform your doctor,

Blood disorders

Very rare : Problems in the production of blood cells, the first signs are: Fever, sore throat, superficial ulcers of the mouth, flu symptoms, extreme fatigue, nasal and cutaneous bleeding. In these cases, you should stop treatment immediately and see a doctor. Avoid self-medication of painkillers or medicines that lower fever (antipyretic drugs).

Immune System Problems

Uncommon : Allergic reactions with itching and urticaria as well as asthma attacks. You should stop taking NUREFLEX and inform your doctor immediately.

Very rare : Severe allergic reactions, signs may include: edema of the face, tongue and throat, shortness of breath, accelerated heart rhythm, low blood pressure, severe shock. If any of these symptoms occur, which can happen even when first used, immediate medical assistance is required.

Nervous System Disorders

Uncommon : Headache

Very rare : aseptic meningitis

Not known : dizziness

Eye disorders

Not known : Visual Disorders

Cardiac disorders

Not known : heart failure, edema,

Vascular disorders

Not known : Hypertension

Digestive and intestinal disorders

Uncommon : Abdominal pain, nausea and dyspepsia

Rare : diarrhea, flatulence, constipation and vomiting

Very rare : peptic ulcer, perforation, gastrointestinal haemorrhage, tarry black stools, blood vomiting or dark particles resembling ground coffee, s ulcerative tomatitis, gastritis.

Not known : aggravation of colitis and Crohn's disease

Hepatic Disorders

Very rare : Liver damage (the first signs can be a discoloration of the skin),

Not known : hepatitis, increased transaminases.

Skin disorders

Uncommon : various skin rashes

Very rare : Severe forms of skin reactions such as bullous reaction including Stevens-Johnson syndrome, erythema multiforme and Lyell syndrome.

Not known : infectious complication of skin and soft tissues during chicken pox

Kidney disorders:

Very rare : Renal involvement, papillary necrosis specifically during long-term treatment associated with increased uremia and edema.

Declaration of side effects

If you experience any side effects, talk to your doctor or pharmacist. This also applies to any side effects not mentioned in this leaflet. You can also report adverse reactions directly via the national reporting system: National Agency for the Safety of Medicines and Health Products (ANSM) and network of Regional Centers of Pharmacovigilance - Website: www.ansm.sante.fr

By reporting adverse reactions, you are helping to provide more information about the safety of the drug.

5. HOW TO STORE NUREFLEX 200 mg, coated tablet?

Keep this medicine out of the reach and sight of children.

Do not use this medicine after the expiry date which is stated on the package. The expiry date refers to the last day of that month.

No special storage conditions

Do not throw any medicines into drains or rubbish. Ask your pharmacist to remove any medications you are no longer using. These measures will help protect the environment.

6. PACKAGE CONTENTS AND OTHER INFORMATION

What NUREFLEX 200 mg contains: coated tablet

The active substance is:

Ibuprofen ................................................. .................................................. 200 mg

For a coated tablet.

The other components are:

Stearic acid, croscarmellose sodium, sodium laurilsulfate, sodium citrate, anhydrous colloidal silica, gum arabic nebulisate, talc, sodium carmellose, sucrose, macrogol 6000, titanium dioxide, black printing ink: shellac, black iron oxide (E172), propylene glycol (E1520).

What is NUREFLEX 200 mg, coated tablet and contents of the pack

This medication is in the form of a coated tablet.

Box of 10, 20 or 30.

Not all pack sizes may be marketed.

Marketing Authorization Holder

RECKITT BENCKISER HEALTHCARE FRANCE

38 RUE VICTOR BASCH

CS 11018

91305 MASSY CEDEX

Marketing Authorization Operator

RECKITT BENCKISER HEALTHCARE FRANCE

38 RUE VICTOR BASCH

CS 11018

91305 MASSY CEDEX

Maker

RECKITT BENCKISER HEALTHCARE INTERNATIONAL LIMITED

NOTTINGHAM SITE

THANE ROAD, NOTTINGHAM

NOTTINGHAMSHIRE, NG 90 2 DB

UK

Names of the medicinal product in the Member States of the European Economic Area

Not applicable.

The last date on which this leaflet was revised is:

[to be completed later by the holder]

<{MM / YYYY}> <{YYYY month}.>

Other

Detailed information on this medicine is available on the ANSM website (France).

Health Education Council

"WHAT TO DO IN THE EVENT OF FEVER":

The normal temperature of the body is variable from one individual to another and between 36.5 ° C and 37.5 ° C. An increase of more than 0.8 ° C is considered a fever.

In adults and children over 20 kg (approx. 6 years) : If the disorder is too troublesome, you can take a medication containing ibuprofen at the indicated dosage.

With this medication, the fever should drop rapidly. Nevertheless :

· if other signs appear (such as a rash),

· if the fever persists for more than 3 days or if it worsens,

· if the headache becomes violent, or in case of vomiting,

CONSULT YOUR DOCTOR IMMEDIATELY.

"WHAT TO DO IN CASE OF PAIN":

· In the absence of improvement after 5 days of treatment,

· If the pain returns regularly,

· If accompanied by fever,

· If she wakes you up at night,

CONSULT YOUR DOCTOR IMMEDIATELY.

Cliquez ici pour retrouver la notice de ce médicament sur le site de l'Agence Nationale de Sécurité du Médicament et des produits de santé.

Pharmacovigilance : Déclarer un ou des effet(s) indésirable(s) lié(s) à l'utilisation d'un médicament

NOTICE

ANSM - Last updated: 22/06/2017

Name of the medicinal product

NUREFLEX 200 mg coated tablet

Ibuprofen

framed

Read this leaflet carefully before you start taking this medicine. It contains important information for you.

You should always take this medication exactly as prescribed in this leaflet or by your doctor or pharmacist.

· Keep this leaflet. You might need to read it again.

· Ask your pharmacist for advice or information.

· If you experience any side effects, talk to your doctor or pharmacist. This also applies to any side effects not mentioned in this leaflet. See section 4.

· You should contact your doctor if you experience no improvement or feel less well after:

- 3 days for children and adolescents

- 3 days in case of fever and over 5 days in case of pain in adults.

Do not use this medication for children.

What is in this leaflet?

1. What is NUREFLEX 200mg, coated tablet and in which cases is it used?

2. What information should I take before taking NUREFLEX 200mg, coated tablet?

3. How to take NUREFLEX 200mg, coated tablet?

4. What are the possible side effects?

5. How to store NUREFLEX 200mg, coated tablet?

6. Package contents and other information.

1. WHAT NUREFLEX 200 mg, coated tablet AND WHAT IS IT USED FOR?

OTHER ANALGESICS AND ANTIPYRETICS - ATC code: M0AE01 / N02B

This medicine contains a non-steroidal anti-inflammatory drug: ibuprofen. In adults and children over 20 kg (about 6 years), it is indicated in the short-term treatment of fever and / or pain such as headache, flu-like conditions, dental pain, aches and pains.

2. BEFORE YOU TAKE NUREFLEX 200 mg, coated tablet?

If your doctor has told you about an intolerance to some sugars, contact your doctor before taking this medicine.

This medicine contains sodium. This medicine contains 1.1 mmol (or 25.3 mg) sodium for two tablets of NUREFLEX. To be taken into account in patients controlling their sodium dietary intake.

Do not take NUREFLEX 200mg, coated tablet

· if you are allergic to the active substance or to any of the other ingredients of this medication mentioned in section 6.

· after 5 months of pregnancy (24 weeks of amenorrhea),

· a history of allergy or asthma triggered by the use of this drug or a related drug, including other non-steroidal anti-inflammatory drugs, acetylsalicylic acid (aspirin), rhinitis, swelling or urticaria,

· antecedent allergy to the other constituents of the tablet,

· history of gastrointestinal bleeding or ulcers associated with previous NSAID treatments,

· ulceration or bleeding of the stomach or intestine in progress or recurrence,

· gastrointestinal haemorrhage, cerebral hemorrhage or other ongoing hemorrhage,

· severe liver disease,

· severe kidney disease,

· serious heart disease,

· Systemic lupus erythematosus,

· child under 6 years old because it can swallow and choke.

IN CASE OF DOUBT, IT IS ESSENTIAL TO REQUEST THE NOTICE OF YOUR DOCTOR OR

OF YOUR PHARMACIST.

Warnings and Precautions

Talk to your doctor or pharmacist before taking NUREFLEX 200mg, coated tablet.

In high doses, greater than 1200 mg / day, this drug has anti-inflammatory properties and can cause serious disadvantages that are observed with non-steroidal anti-inflammatory drugs.

Anti-inflammatory / analgesic drugs such as ibuprofen are likely to be associated with a slightly increased risk of heart attack or stroke, especially when used at high doses. Do not exceed recommended dosage or treatment time.

Discuss your treatment with your doctor or pharmacist before taking NUREFLEX 200 mg coated tablets if you :

- have heart problems, heart failure, angina (chest pain) or have had a heart attack, surgical bypass, peripheral arterial disease (poor circulation in the legs or feet due to narrowed arteries or blocked) or any type of stroke (including "mini-stroke" or transient ischemic attack (TIA)),

- have high blood pressure, diabetes, high cholesterol, a family history of heart disease or stroke, or if you are a smoker.

There is a risk of renal failure in dehydrated children and adolescents.

If you are a woman, NUREFLEX 200 mg, coated tablet can alter your fertility. Its use is not recommended in women who wish to conceive a child. In women with reproductive difficulties or in whom breast function tests are ongoing, please talk to your doctor or pharmacist before taking NUREFLEX 200 mg coated tablet.

Elderly patients have a higher risk of adverse effects, particularly for gastrointestinal haemorrhage, ulcers and perforations. Renal, hepatic and cardiac functions should be closely monitored. The dosage should be as low as possible for the shortest time needed to relieve symptoms.

The use of this medication is not recommended in patients with fructose intolerance, glucose-galactose malabsorption syndrome or sucrase / isomaltase deficiency (rare hereditary diseases).

BEFORE YOU USE THIS MEDICINE, CONSULT YOUR DOCTOR IN CASE:

· a history of asthma associated with chronic rhinitis, chronic sinusitis or polyps in the nose. Administration of this specialty may lead to an asthma attack, especially in patients who are allergic to acetylsalicylic acid (aspirin) or to a non-steroidal anti-inflammatory drug ( see section "Never take NUREFLEX 200 mg, coated tablets following cases " ),

· coagulation disorders, and anticoagulant therapy. This medication may cause severe gastrointestinal symptoms,

· digestive antecedents (hiatal hernia, digestive hemorrhage, old stomach or duodenal ulcer),

· heart disease, liver or kidney disease,

· of varicella. This medication is not recommended because of exceptional severe infections of the skin,

· concomitant treatment with other drugs that increase the risk of peptic ulcer or haemorrhage, eg, oral corticosteroids, antidepressants (SSRIs, ie, Selective Serotonin Recapture Inhibitors), medicines preventing the formation of blood clots such as aspirin or anticoagulants such as warfarin. If you are in any of these conditions, talk to your doctor before taking NUREFLEX 200 mg, coated tablet ( see section "Take or use other medicines" ),

· concomitant therapy with methotrexate at doses greater than 20 mg per week or with pemetrexed ( see section "Take or use other medicinal products" ).

DURING TREATMENT, IN CASE:

· of vision problems, PREVENT YOUR DOCTOR,

· gastrointestinal haemorrhage (discharge from the mouth or stool, stool coloration in black), STOP TREATMENT AND IMMEDIATELY CONTACT AN EMERGENCY MEDICAL OR MEDICAL SERVICE,

· of appearances of cutaneous or mucosal signs that resemble a burn (redness with bubbles or blisters, ulcerations), STOP THE TREATMENT AND CONTACT IMMEDIATELY A DOCTOR OR AN EMERGENCY MEDICAL SERVICE,

· of allergy-related signs including asthma attack or sudden swelling of the face and neck ( see section "What are the possible side effects?" ), STOP TREATMENT AND CONTACT IMMEDIATELY A DOCTOR OR A MEDICAL SERVICE EMERGENCY.

This medicine contains a non-steroidal anti-inflammatory drug: ibuprofen .

You should not take other medicines containing non-steroidal anti-inflammatory drugs (including selective cyclooxygenase 2 inhibitors) and / or acetylsalicylic acid (aspirin) at the same time as this medication. Read carefully the instructions for other medicines you are taking to ensure that there are no nonsteroidal anti-inflammatory drugs and / or acetylsalicylic acid (aspirin).

Other medicines and NUREFLEX 200mg, coated tablet

Inform your doctor or pharmacist if you are taking or have recently taken or may take any other medicines.

Always tell your doctor, dentist or pharmacist if you are taking any of the following medications in addition to NUREFLEX 200 mg coated tablet:

· aspirin (acetylsalicylic acid) or other non-steroidal anti-inflammatory drugs

· corticosteroids

· lithium

· methotrexate

· angiotensin converting enzyme inhibitors, diuretics, beta-blockers and angiotensin II antagonists

· some antidepressants (selective serotonin reuptake inhibitors)

· pemetrexed

· ciclosporin, tacrolimus

· other non-steroidal anti-inflammatory drugs (NSAIDs), including selective cyclooxygenase-2 inhibitors

· Medicines used to treat pain and inflammation (example) acetylsalicylic acid unless low doses have been advised by the doctor

NUREFLEX 200 mg coated tablet is likely to affect or be affected by certain other medications. For example :

anti-coagulant drugs (ie, which fluidize the blood / prevent the appearance of clots such as aspirin / acetylsalicylic acid, warfarin, ticlopidine)

medicines that reduce high blood pressure (ACE inhibitors such as captopril, beta-blockers such as atenolol, angiotensin-II receptor antagonists such as losartan)

Some other medicines are also likely to affect or be affected by treatment with NUREFLEX 200mg coated tablet. Therefore, you should always consult your doctor or pharmacist before using NUREFLEX 200 mg tablet coated with other medicines.

· Cardiac glicosides such as digoxin which are drugs used in many cardiac pathologies because their effects can be increased.

· Mifepristone (a drug used for termination of pregnancy). NUREFLEX should not be used within 8-12 days after taking mifepristone, as the effect of mifepristone may be reduced .

· Zidovudine (a drug for the treatment of AIDS) because with the use of NUREFLEX there is an increased risk of haemarthrosis and hematomas in hemophiliac patients with HIV.

NUREFLEX 200 mg, tablet coated with food and drink and alcohol

Not applicable.

Pregnancy, breast-feeding and fertility

If you are pregnant or breastfeeding, think you may be pregnant or plan a pregnancy, ask your doctor or pharmacist for advice before taking this medicine.

Pregnancy

During the first trimester (12 weeks of gestation is 12 weeks after the 1st day of your last period), your doctor may, if necessary, to prescribe the drug.

For 2.5 to 5 months of pregnancy (12 to 24 weeks of amenorrhea), this medication will only be used on the advice of your doctor and in brief dosage. Prolonged use of this medication is strongly discouraged.

After 5 months of pregnancy (beyond 24 weeks of amenorrhea), you should NOT take this medication because its effects on your child can have serious consequences, especially on the cardiopulmonary level and renal, even with a single dose.

If you are taking this medication when you are more than five months pregnant, please speak to your obstetrician gynecologist for appropriate monitoring.

feeding

This drug passes into breast milk. As a precaution, it should be avoided during breastfeeding.

Female fertility

NUREFLEX 200 mg belongs to the class of drugs that can alter female fertility. However, this effect is reversible upon discontinuation of treatment. Avoid taking this medication if you are trying to get pregnant.

Driving and using machines

In rare cases, taking this medicine may cause dizziness and blurred vision.

NUREFLEX 200 mg coated tablet contains sucrose.

3. HOW TO TAKE NUREFLEX 200 mg coated tablet?

Always take this medication exactly as prescribed in this leaflet or as directed by your doctor or pharmacist. Check with your doctor or pharmacist if in doubt.

Dosage

ADULTS TO THE ADULT AND THE CHILD FROM 20 KG (about 6 years).

Painful and / or febrile conditions

In children, the usual dosage is 20 to 30 mg / kg / day in 3 doses per day (not to exceed 30 mg / kg / day).

In children from 20 to 30 kg (approximately 6 to 11 years): 1 tablet (200 mg), to be renewed if necessary after 6 hours. In all cases, do not exceed 3 tablets per day (600 mg).

In adults and children over 30 kg (approximately 11-12 years): 1 to 2 tablets (200 mg), to be renewed if necessary after 6 hours. In all cases, do not exceed 6 tablets per day (1200 mg).

The elderly with an increased risk of adverse effects should use the lowest possible dose for the shortest time necessary to relieve symptoms.

Do not exceed the recommended doses or the duration of treatment (3 days in case of fever, 5 days in case of pain).

The maximum dosage is 6 tablets per day (1200 mg).

Method and route of administration

Oral use.

Swallow the tablet without chewing, with a large glass of water, preferably during meals.

Frequency of Administration

Systematic catch can help prevent fever or pain. They should be spaced at least 6 hours.

Duration of treatment

The duration of use is limited to:

· 3 days in case of fever,

· 5 days in case of pain

In children and adolescents

If the treatment is to be followed for more than 3 days or if the symptoms worsen, it is advisable for the patient to consult a doctor.

In the adult

If the pain persists more than 5 days or the fever more than 3 days , or if they worsen or in the event of another disorder, inform your doctor.

If you feel that the effect of NUREFLEX 200 mg coated tablet is too strong or too weak, talk to your doctor or pharmacist.

If you take more NUREFLEX 200 mg, coated tablet than you should :

In case of accidental overdose or poisoning, STOP TREATMENT AND QUICKLY CONSULT A DOCTOR .

The following signs may occur: Nausea, vomiting, stomach pain, and more rarely diarrhea. Tinnitus, headache, and gastrointestinal bleeding are possible. In cases of more severe poisoning, dizziness, somnolence, rarely excitement, disorientation, convulsions and loss of consciousness may occur. Hyperkalaemia, metabolic acidosis and bleeding can occur in very severe poisoning. Acute renal impairment, hepatic involvement, hypotension, respiratory depression, cyanosis rarely occur. Aggravation of asthma in asthmatics is possible.

If you forget to take NUREFLEX 200 mg, coated tablet:

Do not take a double dose to make up for the single dose that you have forgotten to take.

If you have any further questions on the use of this medication, ask your doctor or pharmacist.

4. WHAT ARE POSSIBLE SIDE EFFECTS?

Like all medicines, this medicine may cause side effects, although not everybody gets them.

The following list of side effects may occur if you are being treated with ibuprofen in the short term. For long-term treatment or if your doctor prescribes a higher dose, adverse event benefits may occur than those described below.

In order to evaluate the side effects, the following frequencies are used:

· Very common: Touch more than 1 user out of 10

· Common: key 1 to 10 users out of 100

· Uncommon: key 1 to 10 users in 1000

· Rare: Touch 1 to 10 users out of 10,000

· Very rare: affects less than 1 user in 10,000

· Not known: Frequency is impossible to estimate based on available data

If any of the following side effects occur, or if any of them worsen or if you notice any effects not listed here, please inform your doctor,

Blood disorders

Very rare : Problems in the production of blood cells, the first signs are: Fever, sore throat, superficial ulcers of the mouth, flu symptoms, extreme fatigue, nasal and cutaneous bleeding. In these cases, you should stop treatment immediately and see a doctor. Avoid self-medication of painkillers or medicines that lower fever (antipyretic drugs).

Immune System Problems

Uncommon : Allergic reactions with itching and urticaria as well as asthma attacks. You should stop taking NUREFLEX and inform your doctor immediately.

Very rare : Severe allergic reactions, signs may include: edema of the face, tongue and throat, shortness of breath, accelerated heart rhythm, low blood pressure, severe shock. If any of these symptoms occur, which can happen even when first used, immediate medical assistance is required.

Nervous System Disorders

Uncommon : Headache

Very rare : aseptic meningitis

Not known : dizziness

Eye disorders

Not known : Visual Disorders

Cardiac disorders

Not known : heart failure, edema,

Vascular disorders

Not known : Hypertension

Digestive and intestinal disorders

Uncommon : Abdominal pain, nausea and dyspepsia

Rare : diarrhea, flatulence, constipation and vomiting

Very rare : peptic ulcer, perforation, gastrointestinal haemorrhage, tarry black stools, blood vomiting or dark particles resembling ground coffee, s ulcerative tomatitis, gastritis.

Not known : aggravation of colitis and Crohn's disease

Hepatic Disorders

Very rare : Liver damage (the first signs can be a discoloration of the skin),

Not known : hepatitis, increased transaminases.

Skin disorders

Uncommon : various skin rashes

Very rare : Severe forms of skin reactions such as bullous reaction including Stevens-Johnson syndrome, erythema multiforme and Lyell syndrome.

Not known : infectious complication of skin and soft tissues during chicken pox

Kidney disorders:

Very rare : Renal involvement, papillary necrosis specifically during long-term treatment associated with increased uremia and edema.

Declaration of side effects

If you experience any side effects, talk to your doctor or pharmacist. This also applies to any side effects not mentioned in this leaflet. You can also report adverse reactions directly via the national reporting system: National Agency for the Safety of Medicines and Health Products (ANSM) and network of Regional Centers of Pharmacovigilance - Website: www.ansm.sante.fr

By reporting adverse reactions, you are helping to provide more information about the safety of the drug.

5. HOW TO STORE NUREFLEX 200 mg, coated tablet?

Keep this medicine out of the reach and sight of children.

Do not use this medicine after the expiry date which is stated on the package. The expiry date refers to the last day of that month.

No special storage conditions

Do not throw any medicines into drains or rubbish. Ask your pharmacist to remove any medications you are no longer using. These measures will help protect the environment.

6. PACKAGE CONTENTS AND OTHER INFORMATION

What NUREFLEX 200 mg contains: coated tablet

The active substance is:

Ibuprofen ................................................. .................................................. 200 mg

For a coated tablet.

The other components are:

Stearic acid, croscarmellose sodium, sodium laurilsulfate, sodium citrate, anhydrous colloidal silica, gum arabic nebulisate, talc, sodium carmellose, sucrose, macrogol 6000, titanium dioxide, black printing ink: shellac, black iron oxide (E172), propylene glycol (E1520).

What is NUREFLEX 200 mg, coated tablet and contents of the pack

This medication is in the form of a coated tablet.

Box of 10, 20 or 30.

Not all pack sizes may be marketed.

Marketing Authorization Holder

RECKITT BENCKISER HEALTHCARE FRANCE

38 RUE VICTOR BASCH

CS 11018

91305 MASSY CEDEX

Marketing Authorization Operator

RECKITT BENCKISER HEALTHCARE FRANCE

38 RUE VICTOR BASCH

CS 11018

91305 MASSY CEDEX

Maker

RECKITT BENCKISER HEALTHCARE INTERNATIONAL LIMITED

NOTTINGHAM SITE

THANE ROAD, NOTTINGHAM

NOTTINGHAMSHIRE, NG 90 2 DB

UK

Names of the medicinal product in the Member States of the European Economic Area

Not applicable.

The last date on which this leaflet was revised is:

[to be completed later by the holder]

<{MM / YYYY}> <{YYYY month}.>

Other

Detailed information on this medicine is available on the ANSM website (France).

Health Education Council

"WHAT TO DO IN THE EVENT OF FEVER":

The normal temperature of the body is variable from one individual to another and between 36.5 ° C and 37.5 ° C. An increase of more than 0.8 ° C is considered a fever.

In adults and children over 20 kg (approx. 6 years) : If the disorder is too troublesome, you can take a medication containing ibuprofen at the indicated dosage.

With this medication, the fever should drop rapidly. Nevertheless :

· if other signs appear (such as a rash),

· if the fever persists for more than 3 days or if it worsens,

· if the headache becomes violent, or in case of vomiting,

CONSULT YOUR DOCTOR IMMEDIATELY.

"WHAT TO DO IN CASE OF PAIN":

· In the absence of improvement after 5 days of treatment,

· If the pain returns regularly,

· If accompanied by fever,

· If she wakes you up at night,

CONSULT YOUR DOCTOR IMMEDIATELY.

Buy all drugs in the group Reckitt including Nurofen, Nureflex on Care and nature, your bio pharmacy online!

Cheap Nurofen your licensed pharmacy ARS Online  

Nurofen is a nonprescription drug in the family of nonsteroidal anti-inflammatory drugs (NSAIDs). He struggles against the pain and reduce fever. Nurofen is an effective painkiller to relieve most mild to moderate pain. Beware though, this medicine contains ibuprofen and therefore the high-dose pain. It should not be routinely used in case of pain and mundane is against-indicated in pregnant women from the sixth month of pregnancy.

Our pharmacy doctors also recommend these products

Order quicker !

Commande rapide

Save time by using the quick order form. With a few clicks , you can easily order your favorite references.

Formulaire de commande rapide

Be fan !

Be fan

Be fan of our Facebook page and get 5 % discount!

If you are not logged in to Facebook, please first log in and then refresh this page before clicking the Like button. Otherwise, you will not get your voucher.